# SDR CALA2017102303741

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 77,527 hours, 29,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53471123200
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SHEAR WEB SUPPORT IS CORRODED.  REMOVED AND REPLACED THE SUPPORT FRAMES 69 - 70 IAW SRM 51-72-11-911-001, AND SRM 51-44-11-001.
